# SDR USAA2009110292961

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 64,512 hours, 29,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC7 CHECK - LEVEL 2 GALVANIC CORROSION ON R2 DOOR CUTOUT LOWER SILL AT FR 67- FR 68, -Y1292, S23R.  REPAIRED R2 DOOR CUTOUT LOWER SILL AT FR 67- FR 68, -Y1292, S23R.  REPAIRED IN R2 DOOR IAW A320 SRM 53-41-14.
